HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   "Squirrelly" Stomach from Lexapro? (https://www.healthboards.com/boards/depression/206654-squirrelly-stomach-lexapro.html)

Sadlyn 09-10-2004 12:20 PM

"Squirrelly" Stomach from Lexapro?
 
Hi Everyone,

I have been having some problems and am wondering if any one else is experiencing the same thing. I have been on Lexapro 10 mg for about three months. Most of the side effects have gone, but one very embarrising one has stuck around.

I have been feeling slightly nauseated, with gurgling in my stomach, and intestines. I always feel that i have to go to the bathroom constantly. And i'm talking about either diarrhea or constipation.

Has any one else experienced this? I am seriously thinking about getting off of it. My stomach cramps all the time now.

Is it/ Could it be the Lexapro?

Thanks
:(

GUSTAV 09-10-2004 06:56 PM

Re: "Squirrelly" Stomach from Lexapro?
 
Greetings from Gustav,

YES.

Peace.

GrizzlyMike 09-11-2004 12:50 PM

Re: "Squirrelly" Stomach from Lexapro?
 
I was on Lexapro a while ago. It made me a little nauseuous at times but it went away after a while. I did have recurring problems with diarhea though - I never knew when it would hit(It was more like a controlled explosion and often I would just barely make it to the bathroom). I would find myself running to the bathroom a lot at work. Taking an anti dhirea med would usually help though when it was a problem.


All times are GMT -7. The time now is 10:01 PM.